# SDR KCSA2025030915

- Difficulty date: March 9, 2025
- Submitted: April 9, 2025
- Operation: Air carrier
- Aircraft: N705CK
- Make and model: Boeing 747-4B5F
- Aircraft serial: 26413
- Aircraft time: 86,602 hours, 14,908 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

100233376 - ">SMOKE CREW REST" ENGINE-INDICATING AND CREW-ALERTING SYSTEM ON TAKEOFF. PERFORMED ADJUSTMENT/TEST CREW REST SMOKE DETECTION SYSTEM. OPERATIONAL CHECK GOOD. NO FAULTS OR MESSAGES NOTED. IN REFERENCE WITH B747-400 KA AMM 26-14-50.
